# SDR SWAA2020041429925

- Difficulty date: March 6, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA BETWEEN STA 989.5 +7' AND 947.5 RBL 51 AREA WL 208.1 R2 DOOR INNER CRESE BEAM CHORD TOP AND SIDE SURFACES AS MARKED IS CORRODED IN SEVERAL AREAS / REMOVED CORROSION ON R2 DOOR CREASE BEAM STA 989.5 RBL 51 WL 205 VERIFIED WITH 10X MAG. IAW B-737 SRM 51-10-02-0G-0. VERIFIED MAT. LOSS ORG 'T' .080; MAT LOSS .012; REMAINING MAT .068 FOUND TO BE OUT OF LIMITS. AAR TOOL 36646 DUE 05OCT20 IAW B-737 SRM 53-20-13-1A-1 FIG 103 DETAIL D. REMOVED AND REPLACED DAMAGED CREASE BEAM. IAW B-737 SRM 51-40-02-0G-0 AND DRAWING 147A8501 REV: A. ATAG# WN3366 PN 147A8540-8
